DOI QR코드

DOI QR Code

SOME ESTIMATES FOR COMPACT HYPERSURFACES IN HYPERBOLIC SPACE

  • ETEMAD, AZAM
  • Published : 2005.02.01

Abstract

Let M be a compact hypersurface in hyperbolic space and let A be the area of M and V be the volume of the compact domain bounded by M. In this paper, we find a lower bound for $\frac{A}{V}$ in two cases, M has constant scalar curvature and M has constant mean curvature.

Keywords

scalar curvature;mean curvature;hyperbolic space;Riemannian manifold

References

  1. K. R. Frensel, Stable Complete Surfaces with Constant Mean Curvature, Bol. Soc. Brasil. Mat. (N.S.) 27 (1996), no. 2, 129-144 https://doi.org/10.1007/BF01259356
  2. S. T. Yau, Problem Section, Seminar on Differential Geometry, Ann. of Math. Stud. 102 (1982)
  3. R. Reily, Applications of the Hessian operator in a Riemannian manifold, Indiana Univ. Math. J. 26 (1977), 459-472 https://doi.org/10.1512/iumj.1977.26.26036